# SDR FDEA200911244137

- Difficulty date: November 24, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 32,171 hours, 5,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00183
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LT STA 1741 BETWEEN LONGERON 11 LT AND LONGERON 12 LT FOUND   CHAFED.  REPAIRED IAW SRM 53-00-07, FIGURE 201, REPAIR 2, REVISION 42.   REPETITIVE INSP REQUIRED, INITIAL AT 14,500 CYCLES AND REPETITIVE INSP AT 9,500 CYCLES TO BE CARRIED OUT AS IAW SRM 53-00-07 FIGURE 201 REPAIR 2, REVISION 42. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 108.  .
